# SDR DHL9870915C

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs  520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CENTER SEAT TRACK LOCK TABS DAMAGED AT STA 520.  INSTALLED NEW SEAT TRACK FROM 500 TO 550 PER SRM 53-10-5, N/R 5379.
